# SDR VNAA202209029919

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH670755427
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EWIS (PX31, PX19 ARNESS) SUPPORTS (2 EA´S, 1 PER SIDE) BETWEEN FS=797.00 TO FS= 807.00 AND 35LBL/35RBL AT LH/RH MLG WHEEL WELL
SUPPORTS (2 EA´S, 1 PER SIDE) BETWEEN FS=797.00 TO FS= 807.00 AND 35LBL/35RBL AT LH/RH MLG WHEEL WELL WERE RELACED PER CRJ 700 SRM
51 42 20 001 001 A01
